Mean values with cubic characters

Stephan Baier, Matthew Young

Research output: Contribution to journalArticlepeer-review

36 Citations (Scopus)


We investigate various mean value problems involving order 3 primitive Dirichlet characters. In particular, we obtain an asymptotic formula for the first moment of central values of the Dirichlet L-functions associated to this family, with a power saving in the error term. We also obtain a large sieve-type result for order 3 (and 6) Dirichlet characters
Original languageEnglish
Pages (from-to)879-903
Number of pages25
JournalJournal of Number Theory
Issue number4
Publication statusPublished - Apr 2010

Cite this